W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT261214 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aneurysm expansion (4597); Clinical Endoleak (4843)
| Date of Event |
07/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), potential adverse events that may occur and/or require intervention include, but are not limited to aneurysm enlargement, endoleak, and reoperation.Since it is unknown which device is directly implicated in this complaint, pla280300 / (b)(6) / udi(b)(4) and pla260300 / (b)(6) / (b)(4) will be included on this report to the fda.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) 2015, the patient underwent an unknown procedure utilizing a gore® excluder® aaa endoprosthesis (trunk ipsilateral leg c3 -rlt261214, contralateral leg -pxc141200 and two aortic extenders -pla280300 and pla260300).On a follow up (date unknown), reportedly, the patient was lost to surveillance and has a growing aneurysm (size unknown) and an unknown endoleak, which the physician presumes to be a type i or iii leak.However, reintervention was needed as the original aortic extender implants may have disconnection/separation from the main graft (trunk ipsilateral leg c3) and there is possibly a gap in between due to aneurysm change (disease progression) and there is no migration reported.On (b)(6) 2023, the patient underwent an endovascular zone 9-infrarenal reintervention procedure to treat an endoleak utilizing two gore® excluder® conformable aaa endoprosthesis (aortic extenders -cxa280005).Reportedly, for the treatment, the physician put in a new aortic extender to extend proximally from the flow divider of the main graft to cover the gap, but it did not resolve the leak, thus, it was overlapped with a second aortic extender in the right but bit more proximally to just about 1cm below the renal artery and that resolved the endoleak issue after realigning the original aortic extender grafts and patient is doing well.